# SDR QXEA200501400

- Difficulty date: October 19, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 8,437 hours, 6,131 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RIGHT ENGINE UPPER FAN COWL HAS FRETTING DAMAGE ON THRUST REVERSE FIXED FRAME JUST AFT OF CENTER LATCH APPROX NACELLE STA STA 155.00.  MAINTENANCE REPAIRED IAW REO 670-78-34-460 AND QX EA R-78-68.
